# SDR SWAA2025031395328

- Difficulty date: February 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS807 LBL47 AT AFT CARGO COMPARTMENT.   PERFORMED PERMANENT REPAIR ON ANGLE - SUPPORT LOCATED BETWEEN BS787+15 TO BS 807+5, LBL47 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0 FIGURE 201 SHEET 2.  TASK CARD COMPLETE.
